# SDR QXEA9801423

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR CARGO DOOR HINGE IS DENTED APPROXIMATELY .030 DEEP AND 1 LONG.  REPAIRED IAW EO 4-52-07B.
